Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 175, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 24, 2023, 10:40 PM CDT for Calhoun County, Pike County, Illinois; Pike County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2023, 10:40 PM CDT (03:40 UTC)
- Expired
- Jun 24, 2023, 11:30 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 6:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2250 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
925
WUUS53 KLSX 250340
SVRLSX
ILC013-149-MOC163-250430-
/O.NEW.KLSX.SV.W.0175.230625T0340Z-230625T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1040 PM CDT Sat Jun 24 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Calhoun County in southwestern Illinois...
Southeastern Pike County in west central Illinois...
East central Pike County in northeastern Missouri...
* Until 1130 PM CDT.
* At 1040 PM CDT, a severe thunderstorm was located near Pike, moving
east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pleasant Hill and Clarksville around 1045 PM CDT.
Belleview around 1055 PM CDT.
Other locations impacted by this severe thunderstorm include Nebo,
Annada, Hamburg, Mozier, Beecreek, and Pearl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9061 3943 9062 3939 9061 3938 9062
3936 9062 3922 9071 3922 9083 3938 9104
3950 9096
TIME...MOT...LOC 0340Z 279DEG 28KT 3942 9099
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRC5 follow-up statements
778
WWUS53 KLSX 250350
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1050 PM CDT Sat Jun 24 2023
MOC163-250400-
/O.CAN.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Pike MO-
1050 PM CDT Sat Jun 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE COUNTY IN
NORTHEASTERN MISSOURI IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3926 9069 3931 9079 3935 9085
3938 9092 3941 9095 3942 9098 3950 9094
TIME...MOT...LOC 0350Z 275DEG 34KT 3942 9084
$$
ILC013-149-250430-
/O.CON.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Calhoun IL-Pike IL-
1050 PM CDT Sat Jun 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
At 1050 PM CDT, a severe thunderstorm was located over Pleasant Hill,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Calhoun County in southwestern Illinois and southeastern
Pike Counties in west central Illinois, including the following
locations... Nebo, Mozier, Beecreek, and Pearl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3926 9069 3931 9079 3935 9085
3938 9092 3941 9095 3942 9098 3950 9094
TIME...MOT...LOC 0350Z 275DEG 34KT 3942 9084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRC886
WWUS53 KLSX 250359
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1059 PM CDT Sat Jun 24 2023
ILC013-149-250430-
/O.CON.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Calhoun IL-Pike IL-
1059 PM CDT Sat Jun 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTH CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
At 1059 PM CDT, a severe thunderstorm was located near Belleview,
moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Calhoun County in southwestern Illinois and southeastern Pike
Counties in west central Illinois, including the following
locations... Nebo, Beecreek, and Pearl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3927 9068 3938 9088 3948 9083
TIME...MOT...LOC 0359Z 276DEG 25KT 3942 9078
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRC517
WWUS53 KLSX 250408
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1108 PM CDT Sat Jun 24 2023
ILC013-149-250430-
/O.CON.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Calhoun IL-Pike IL-
1108 PM CDT Sat Jun 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTH CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
At 1108 PM CDT, a severe thunderstorm was located near Belleview,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Calhoun County in southwestern Illinois and southeastern Pike
Counties in west central Illinois, including the following
locations... Beecreek, Nebo, and Pearl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3927 9068 3937 9082 3947 9077
TIME...MOT...LOC 0408Z 279DEG 28KT 3941 9069
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRC308
WWUS53 KLSX 250418
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1118 PM CDT Sat Jun 24 2023
ILC013-149-250430-
/O.CON.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Calhoun IL-Pike IL-
1118 PM CDT Sat Jun 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTH CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
At 1118 PM CDT, a severe thunderstorm was located 8 miles east of
Belleview, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Calhoun County in southwestern Illinois and southeastern Pike
Counties in west central Illinois, including the following
locations... Beecreek and Pearl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3931 9066 3939 9073 3946 9069
TIME...MOT...LOC 0418Z 284DEG 23KT 3938 9064
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRC161
WWUS53 KLSX 250425
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1125 PM CDT Sat Jun 24 2023
ILC013-149-250435-
/O.EXP.KLSX.SV.W.0175.000000T0000Z-230625T0430Z/
Calhoun IL-Pike IL-
1125 PM CDT Sat Jun 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALHOUN COUNTY
IN SOUTHWESTERN ILLINOIS AND SOUTHEASTERN PIKE COUNTIES IN WEST
CENTRAL ILLINOIS WILL EXPIRE AT 1130 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois.
LAT...LON 3945 9061 3943 9062 3940 9061 3938 9062
3936 9062 3931 9066 3939 9073 3946 9069
TIME...MOT...LOC 0425Z 279DEG 28KT 3937 9057
$$
BRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:07 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 24, 6:07 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 607 PM CDT Sat Jun 24 2023 .SHORT TERM... (Through Late Sunday Night) Issued at 238 PM CDT Sat Jun 24 2023 Early day showers and thunderstorms across IA continue to gradually weaken as they progress eastward, but have laid out multiple outflow boundaries that are already becoming the focus for new thunderstorm development this afternoon in IA. The current expectation is that thunderstorms will continue developing in that area as airmass recovery persists, a cold front arrives, and synoptic-scale ascent overspreads the region ahead of an upper-level trough traversing the Northern Plains. CAMs indicate that these thunderstorms will move southeastward through the evening into overnight at the nose of a veering 30+ kt LLJ, with greatest coverage to the north of the CWA within relatively greater ascent. However, at least isolated to scattered thunderstorms are anticipated to develop southward into the LLJ and reservoir of 1500 to 2500 J/kg of MLCAPE. Deep-layer wind shear will of 30 to 40 kt should support a mixed mode of supercells, especially during the evening, and multicell clusters, but greater upscale growth into an MCS cannot be ruled out. The primary threat will be damaging winds, but large hail could accompany any supercells. High LCLs, even overnight, may limit the overall tornado threat although the threat is not zero. Although the relatively greatest potential for strong to severe thunderstorms will be across northeastern MO and west-central IL this evening, instability may be slow to decrease overnight, in part to slow and shallow stability developing in the BL. Therefore, the potential for strong to severe thunderstorms may only gradually decrease overnight as thunderstorms move southeastward. Overnight showers and thunderstorms are expected to exit the CWA and/or dissipate by around sunrise Sunday, outrunning the cold front that is progged to continue southeastward and reach southeastern MO and southwestern IL around midday. However, consensus among model guidance is that this front will depart the CWA early in the afternoon and before initiation of new thunderstorms. With a gradient in 850-hPa temps across the region in the wake of the first front, high temps on Sunday will have a large range--low to upper 90s F are forecast along and south of I-70, and mid-80s to near 90 F are forecast to the north. The relatively tight post-frontal surface pressure gradient and deep BL mixing during the day should also allow occasional wind gusts of 25 to 35 mph. Pfahler .LONG TERM... (Monday through Next Saturday) Issued at 238 PM CDT Sat Jun 24 2023 On Monday, the CWA will remain in deep cyclonic flow along with a cooler and drier airmass. Mid-level heights should be rising for most of the day, but a few diurnal showers with a stray lightning strike will be possible within the cyclonic flow and where relatively high BL moisture is present in west-central/south-central IL. Gusty winds will occur again on Monday, but slightly lighter than Sunday. High temps on Monday will also be much cooler than Sunday thanks to the new airmass and will generally be in the 80s F, except around 90 F in central MO. Coolest temps are expected across west-central/south-central IL where the coolest 850-hPa temps should exist as well as broken stratocumulus/cumulus. Slightly warmer temps are anticipated on Tuesday from more abundant insolation due to more pronounced mid-level height rises in the wake of the closed low continuing eastward from the Great Lakes into the Northeast. Global model guidance are unanimous in their depictions of a broad upper-level ridge amplifying over the central CONUS late Tuesday into Thursday with its crest across the Central Plains, along with northward advancement of a hot airmass beneath it. However, model guidance still differs with the exact amplitude of this ridge as well as how quickly it starts to break down during the rest of the week into the weekend as a parade of mid-level shortwave troughs navigate over its crest. These aspects will have impacts on how hot temps become Thursday through Saturday, with the potential for high temps to reach the upper 90s to just over 100 F. Currently, the highest probabilities derived from ensemble model guidance for 850-hPa temps over 25 C, a reasonable proxy for aforementioned high temps to be achieved, are on Thursday along and southwest of I-70 in MO. Conceptually, this pattern will also be favorable for "ridge-running" MCSs to traverse the Plains and Mississippi River Valley, but the track and timing of these MCSs are unsurprisingly uncertain at this point. Pfahler && .AVIATION... (For the 00z TAFs through 00z Sunday Evening) Issued at 604 PM CDT Sat Jun 24 2023 The main concern over the next 6-9 hours are on chances of showers and thunderstorms. The best chance remains in northeast Missouri and west-central Illinois (including at KUIN), between the 2-4Z time frame. Further south, there is a bit more uncertainty on coverage of storms but VCTS wording at the metro terminals still looks good. Any storms that directly impact a terminal would have the capability of producing gusty winds, hail, and low visibilities in downpours. A cold front will move through the early on Sunday, with winds shifting to the west/northwest and becoming gusty (in the 25-30 knot range). Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 24, 2:51 PM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 251 PM CDT Sat Jun 24 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-252000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 251 PM CDT Sat Jun 24 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. There is a chance of thunderstorms this evening into tonight. A few thunderstorms could be strong to severe with damaging winds the primary threat, but large hail and an isolated tornado are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a slight chance of thunderstorms in west-central and south- central Illinois Monday afternoon, then a chance of thunderstorms Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Jun 24, 8:40 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service St Louis MO
840 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM Hail 1 SSW Quincy 39.91N 91.40W
06/24/2023 E1.50 inch Adams IL Public
Via Facebook with picture included. Quarter
shown for scale.
&&
LSJLocal storm report, Jun 24, 8:42 PM CDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
842 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail 1 NNE Hannibal 39.72N 91.38W
06/24/2023 E1.50 inch Marion MO Law Enforcement
Report 1 inch to 1.5 inch hail falling just
north of Hannibal proper.
&&
LSJLocal storm report, Jun 24, 9:06 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
906 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM Hail 6 WNW Shelbina 39.72N 92.15W
06/24/2023 E1.50 inch Shelby MO Public
Via Facebook. Delayed report.
&&
LSJLocal storm report, Jun 24, 9:30 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
930 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM Hail 6 WNW Shelbina 39.72N 92.15W
06/24/2023 M1.75 inch Shelby MO Public
Pictures via Twitter. Hail fell in Lentner.
&&
MABLocal storm report, Jun 24, 9:49 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
949 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM Hail 2 S Hull 39.68N 91.21W
06/24/2023 E1.00 inch Pike IL Public
Caller reported 1 inch hail south of Hull.
&&
LSJLocal storm report, Jun 24, 10:11 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1011 PM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM Tstm Wnd Dmg Hannibal 39.70N 91.38W
06/24/2023 Marion MO 911 Call Center
Report of tree fallen on house, no
significant damage.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 40 min |
| Jun 24, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 31 min |
| Jun 24, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 48 min |
| Jun 24, 9:05 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Pike | 28 min |
| Jun 24, 9:12 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 24, 9:19 PM CDT | Areal Flood Advisory | LSX | Adams, Pike | 3 hr |
| Jun 24, 9:41 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 64 min |
| Jun 24, 10:02 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 43 min |
| Jun 24, 11:15 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene | 12 min |
| Jun 24, 7:59 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 46 min |
| Jun 24, 8:37 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.